# SDR UPS97221876

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734742
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 13 SPOILER IS DELAMINATED ON THE UPPER SURFACE AROUND CENTER HINGE FITTING.  SPOILER NR 13 BEING REPLACED ON NON-ROUTINE CARD NUMBER 498267.  WORK TO BE PERFORMED IAW MM 27-61-01.
